Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/10900
Title: S-units in hyperelliptic fields
Authors: Benyash-Krivets, Valery
Platonov, Vladimir
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2007
Citation: Russian Math. Surveys. 2007. Vol. 62, Issue 4. P. 784-786
Abstract: In this note we represent some results about computation of the group of S-units in hyperelliptic fields. These results can have various applications, in particular in hyperelliptic cryptosystems.
URI: http://elib.bsu.by/handle/123456789/10900
Appears in Collections:Архив статей механико-математического факультета до 2016 г.

Files in This Item:
File Description SizeFormat 
S-units in hyperelliptic fields.pdf243,61 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.